Existence and continuability of solutions for differential equations with delays and state-dependent impulses. (English) Zbl 1015.34069

The authors extend existence and uniqueness results to impulsive delay differential equations where the impulses are state-dependent. They establish the continuability of solutions to a maximal interval of existence.


34K45 Functional-differential equations with impulses
34K05 General theory of functional-differential equations
Full Text: DOI


[1] Ballinger, G.; Liu, X., Existence and uniqueness results for impulsive delay differential equations, Dyn. continuous discrete impulsive systems, 5, 579-591, (1999) · Zbl 0955.34068
[2] Krishna, S.V.; Anokhin, A.V., Delay differential systems with discontinuous initial data and existence and uniqueness theorems for systems with impulse and delay, J. appl. math. stochastic anal., 7, 1, 49-67, (1994) · Zbl 0802.34080
[3] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[4] Samoilenko, A.M.; Perestyuk, N.A., The stability of solutions of differential equations with instantaneous variations, Differential equations, 13, 11, 1379-1387, (1977) · Zbl 0396.34043
[5] Winston, E.; Yorke, J.A., Linear delay differential equations whose solutions become identically zero, Acad. Répub. pop. roum., 14, 885-887, (1969) · Zbl 0183.37401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.